Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 15, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 3, 2012, 9:11 PM CST for Rapides Parish, Vernon Parish, Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2012, 9:11 PM CST (03:11 UTC)
- Expired
- Feb 3, 2012, 10:15 PM CST
- In force
- 64 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Rapides Parish, LA, Vernon Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2041 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS54 KLCH 040311
SVRLCH
LAC079-115-040415-
/O.NEW.KLCH.SV.W.0015.120204T0311Z-120204T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...HINESTON...BOYCE...
EAST CENTRAL VERNON PARISH IN WEST CENTRAL LOUISIANA...
* UNTIL 1015 PM CST
* AT 911 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...9 MILES WEST OF HINESTON...
MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LACAMP BY 920 PM CST...
LEANDER BY 925 PM CST...
HINESTON BY 940 PM CST...
SIEPER BY 945 PM CST...
ELMER BY 950 PM CST...
OTIS BY 1000 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED SOME ROTATION WITH THIS STORM. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE WARNING.
DESTRCTIVE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH CAN BE
EXPECTED WITH THIS STORM. TAKE COVER NOW! GO TO THE LOWEST FLOOR OF A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3142 9268 3141 9268 3139 9264 3114 9249
3102 9292 3116 9301 3144 9269
TIME...MOT...LOC 0311Z 220DEG 12KT 3111 9289
$$
08/LANDRENEAU1 follow-up statement
240
WWUS54 KLCH 040406
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1006 PM CST FRI FEB 3 2012
LAC115-040416-
/O.CAN.KLCH.SV.W.0015.000000T0000Z-120204T0415Z/
VERNON LA-
1006 PM CST FRI FEB 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VERNON PARISH IS
CANCELLED...
LAT...LON 3120 9261 3116 9282 3119 9283 3125 9283
3125 9285 3127 9285 3128 9286 3130 9286
3140 9272
TIME...MOT...LOC 0406Z 237DEG 11KT 3124 9276
$$
LAC079-040415-
/O.CON.KLCH.SV.W.0015.000000T0000Z-120204T0415Z/
RAPIDES LA-
1006 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR WEST CENTRAL RAPIDES PARISH...
AT 1006 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR SIEPER...MOVING NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GARDNER BY 1015 PM CST...
LAT...LON 3120 9261 3116 9282 3119 9283 3125 9283
3125 9285 3127 9285 3128 9286 3130 9286
3140 9272
TIME...MOT...LOC 0406Z 237DEG 11KT 3124 9276
$$
LANDRENEAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 8:53 PM CST, 18 minutes earlier.
Area forecast discussion, Feb 3, 8:53 PM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 853 PM CST FRI FEB 3 2012 .UPDATE... THE LATEST UPPER AIR SOUNDING FROM LAKE CHARLES SHOWS A VERY MOIST AIR MASS IN PLACE WITH PRECIPITABLE WATER VALUE OVER 1.6 INCHES ABOUT TWICE THE STANDARD DEVIATION. ALTHOUGH THE ATMOSPHERE HAS BECOME A LITTLE MORE STABLE SINCE THE SOUNDING...LAPS ANALYSIS STILL SHOWING CAPE VALUES NEAR 1000 J/KG. WITH THE MOIST AND UNSTABLE ATMOSPHERE...DOES NOT TAKE MUCH TO GET SHOWER ACTIVITY GOING. FOR THIS EVENING...UPPER LEVEL ENERGY FROM DEPARTING SHORT WAVE...AND LOW LEVEL AREA OF MOISTURE CONVERGENCE...AS SEEN ON MSAS ANALYSIS...HAS ALLOWED AREA OF SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS CENTRAL LOUISIANA. EXPECT THIS ACTIVITY TO GRADUALLY WIND DOWN BY MIDNIGHT AS INSTABILITY CONTINUES TO DECREASE AND SHORT WAVE MOVES AWAY. UNTIL THEN...CHANCE FOR HEAVY RAINFALL WILL CONTINUE. AREA FLOOD WARNING WAS EXTENDED FOR THAT AREA THROUGH THE NIGHT...DUE TO THE CHANCE FOR HEAVY RAINFALL OVER THE NEXT COUPLE OF HOURS...AND THE RUN-OFF PROBLEMS ALREADY OCCURRING...THAT HAVE CLOSED NUMEROUS RURAL ROADS...AS RUN-OFF IS HAVING PROBLEMS DRAINING INTO THE CALCASIEU RIVER THAT IS IN FLOOD. DURING THE OVERNIGHT AND TOWARD MORNING...THE BETTER CHANCE FOR POPS AND STRONGER SHOWER ACTIVITY...WITH HEAVY RAINFALL...SHOULD MOVE TO THE SOUTHEAST TEXAS ZONES...AS FRONTAL BOUNDARY OVER NORTHEAST TEXAS MOVES SOUTHEAST TOWARD THE REGION. MEANWHILE...SOUTHWEST LOUISIANA AND SOUTH CENTRAL LOUISIANA WILL CONTINUE TO SEE A LOW END CHANCE TO SLIGHT CHANCE OF SHOWERS WITH LIGHT TO MODERATE RAINFALL INTENSITY. HAVE ADJUSTED POP AND WEATHER GRIDS BASED ON LATEST TRENDS. RUA && .PREV DISCUSSION... /ISSUED 548 PM CST FRI FEB 3 2012/ DISCUSSION... 00Z TAF ISSUANCE. AVIATION... SCT SHRA/TSRA MAINLY OVER C LA THIS EVENING...EXPECTED TO CONTINUE THE NEXT SEVERAL HOURS. THUS...CONTINUED THE CHANCE OF TSRA THRU 04Z FOR AEX. FURTHER SOUTH...MAINLY VCSH ALONG THE I-10 CORRIDOR WITH MVFR CEILINGS EXPECTED THRU 03Z. AFTER 03Z...VSBY/CEILINGS WILL BEGIN DROPPING TO IFR FOR AEX/LFT/ARA...WITH LIFR VSBY/CEILINGS EXPECTED AT BPT/LCH BETWEEN 07-14Z FOR ACROSS BPT/LCH. AFTER 15Z...THE COLD FRONT WILL BE APPROACHING THE REGION...WITH YET ANOTHER ROUND OF SHRA/TSRA EXPECTED AHEAD AND ALONG THE FRONTAL PASSAGE. FOR THIS...PLACED PROB30 FOR LATE MORNING INTO THE AFTERNOON HOURS. DML PREV DISCUSSION... /ISSUED 355 PM CST FRI FEB 3 2012/ DISCUSSION... AS ONE ROUND OF SHOWERS AND THUNDERSTORMS SLOWLY DEPARTS THE FORECAST AREA...HERE COMES ANOTHER. WATER VAPOR IMAGERY SHOWS A SHORTWAVE/SPEED MAX MOVING UP THE TX COAST ATTM...WHICH REGIONAL 88DS CORROBORATE WITH SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY SHOWN OVER CNTL TX INTO METRO HOUSTON. EXPECTING THE BULK OF THE PRECIPITATION TO AFFECT THE NWRN 1/2 OF THE FORECAST AREA TONIGHT WHERE BEST DYNAMICS/LIFT WILL BE...AIDED BY THE APPROACH OF A FRONTAL BOUNDARY CURRENTLY SITTING OVER WRN TX. MOST OF THE CWA IS CARRYING CHANCE POPS TONIGHT...WITH THE LAKES REGION OF SERN TX GETTING LIKELIES FOR NOW. SEVERE STORMS WILL REMAIN POSSIBLE TONIGHT MAINLY OVER THE NWRN PORTION OF THE AREA WHERE FAVORABLE SHEAR WILL EXIST FOR SHORT-LIVED SUPERCELLS AHEAD OF THE FRONT...WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK TO ACCOUNT. ON SATURDAY MODELS AGREE ON BRINGING THE FRONT THROUGH THE FORECAST AREA. GFS REMAINS A LITTLE QUICKER WITH ITS MOVEMENT...CLEARING THE SERN ZONES JUST AFTER SUNSET WHILE THE NAM/ECMWF LOOK CLOSER TO MIDNIGHT. REGARDLESS JET DYNAMICS ALOFT AND SFC FORCING WITH THE FRONT COMBINED WITH DEEP MOISTURE SHOULD PRODUCE WIDESPREAD SHOWERS AND STORMS THROUGH THE DAY. SPC NOT AS CONVINCED ON SEVERE WEATHER THREAT WITH THIS SYSTEM...ALTHOUGH IT CANNOT BE RULED OUT ESPECIALLY IF CLOUD COVER CAN BREAK AND ALLOW IMPROVED HEATING TO COMMENCE. SOME OVERRUNNING RAINS AND ELEVATED THUNDER LOOK TO LINGER INTO SUNDAY BEFORE ANOTHER WEAKENING SHORTWAVE CROSSES THE AREA WITH ANOTHER ROUND OF PRECIP ACCOMPANYING IT. LOW- LEVEL DRYING STARTS ON MONDAY WITH HIGH PRESSURE MOVING THROUGH THE PLAINS...FINALLY GIVING US SOME DRYING. FUN PART OF THE FORECAST COMES NEXT WORK WEEK WITH THE LONGER- RANGE MODELS DIFFERING QUITE A BIT. GFS IS MUCH WETTER WITH THE NEXT STORM SYSTEM ALOFT QUICKLY SCOOTING THROUGH THE WRN CONUS/NWRN MEXICO AND SENDING A SERIES OF WEAK SHORTWAVES OVER THE AREA...ALONG WITH MORE PLENTIFUL MOISTURE. THE EURO MEANWHILE HOLDS BACK THE PRIMARY LOW ALOFT OVER BAJA CALIFORNIA...KEEPING A DRY NRLY FLOW IN PLACE OVER THE FORECAST AREA. HPC DISCUSSIONS PREFER THIS LINE OF THINKING GIVEN THE CURRENT SYNOPTIC SITUATION SO HAVE ELECTED TO FOLLOW A DRIER PATTERN FOR THE LATER PART OF THE FORECAST. MARINE... NOT SEEING ANY SEA FOG OVER THE WATERS ATTM...A FAIR IMPROVEMENT FROM THE THIS TIME YESTERDAY. HOWEVER GIVEN THE LONG-FETCH SERLY FLOW OVER THE NWRN GULF AND UPPER 60S DEWPOINTS OVER LOWER 60S SST EXPECT SOME FOG TO DEVELOP LATER THIS EVENING AND LINGER INTO MORNING. WILL NOT BE ISSUING ANY FOG ADVISORIES FOR NOW...HAVE JUST MENTIONED PATCHY FOG IN THE CWF. STRONG NRLY FLOW WILL DEVELOP BEHIND THE FRONT BY SUNRISE SUNDAY...WITH SCA CONDITIONS LINGERING INTO SUNDAY NIGHT BEFORE RELAXING. LIGHT TO MODERATE OFFSHORE FLOW WILL THEN PERSIST THROUGH THE REMAINDER OF THE PERIOD AS HIGH PRESSURE REMAINS PARKED OVER THE GREAT LAKES. && .PRELIMINARY POINT TEMPS/POPS... KLCH 65 74 51 61 44 / 40 70 60 50 40 KBPT 65 73 51 60 43 / 40 70 60 50 40 KAEX 64 73 48 60 41 / 80 70 60 30 40 KLFT 65 75 54 64 44 / 20 70 60 40 40 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 3, 4:09 PM CST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 409 PM CST FRI FEB 3 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 041200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 409 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP OVER THE AREA THIS EVENING AND TONIGHT AS AN UPPER-LEVEL DISTURBANCE COMBINES WITH THE DEEP MOISTURE IN PLACE OVER THE WESTERN GULF STATES. A FEW STORMS COULD BE SEVERE TONIGHT...ESPECIALLY OVER INTERIOR SOUTHEAST TEXAS AND POSSIBLY CENTRAL LOUISIANA...AS STRONG WINDS LINGER IN THE LOWER ATMOSPHERE WHILE ALSO TURNING SOMEWHAT WITH HEIGHT. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE AGAIN THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND STORMS WILL BE WIDESPREAD ON SATURDAY AS A COLD FRONT SLOWLY CROSSES THE AREA. SOME STORMS COULD BE STRONG...WITH WIND GUSTS TO 40 MPH...ALTHOUGH SEVERE WEATHER IS NOT EXPECTED AS EXTENSIVE CLOUD COVER SHOULD LIMIT ATMOSPHERIC INSTABILITY. PRECIPITATION WILL LINGER THROUGH SUNDAY AS WARM MOIST FLOW OFF THE GULF PERSISTS IN THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE. DRY WEATHER IS THEN FORECAST BEGINNING TUESDAY AS DRIER AIR FINALLY FILTERS OVER SOUTHERN LOUISIANA AND SOUTHEAST TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE REQUIRED. GMZ430-432-435-450-452-455-470-472-475-041200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 409 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY SEA FOG...SOMETIMES DENSE WITH VISIBILITIES BELOW ONE NAUTICAL MILE...IS EXPECTED TO AGAIN DEVELOP TONIGHT OVER THE COASTAL WATERS AND POSSIBLY SPREAD OVER THE INLAND LAKES AND BAYS. THIS FOG WILL PERSIST INTO MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE INTO THE NORTHWEST GULF BY MID-DAY SATURDAY THEN SLOWLY CROSS THE COASTAL WATERS INTO SATURDAY EVENING. STRONG NORTHERLY WINDS BEHIND THE FRONT WILL BRING AN END TO THE PERSISTENT FOG...ALTHOUGH BOATING WILL BE HAZARDOUS TO SMALL CRAFT WITH ROUGH SEAS ACCOMPANYING THE WINDS. ONCE THE STRONG WINDS RELAX LATE SUNDAY...LIGHT TO MODERATE OFFSHORE FLOW WILL PERSIST THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE REQUIRED. 25
In the hours before
Local storm report, Feb 3, 6:28 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
628 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD ALEXANDRIA 31.29N 92.46W
02/03/2012 RAPIDES LA EMERGENCY MNGR
41 ROADS REMAIN CLOSED ACROSS RAPIDES PARISH DUE TO
FLOODING FROM HEAVY RAINFALL.
&&
LANDRENEAUSpecial weather statement, Feb 3, 9:03 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
903 PM CST FRI FEB 3 2012
LAZ027-028-040400-
RAPIDES LA-VERNON LA-
903 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL
1000 PM CST...
AT 902 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF LACAMP...MOVING NORTHEAST AT 15
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LACAMP BY 910 PM...
LEANDER BY 920 PM...
SIEPER AND HINESTON BY 935 PM...
ELMER BY 945 PM...
OTIS BY 950 PM...
GARDNER BY 1000 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3142 9268 3140 9267 3140 9264 3113 9249
3102 9291 3113 9304 3144 9269
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 8:06 PM CST | Areal Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Vernon | 12 hr |
| Feb 3, 9:03 PM CST | Special Weather Statement | LCH | Rapides | 57 min |
| Feb 3, 10:28 PM CST | Flash Flood Warning | LCH | Rapides, Vernon | 4 hr |
| Feb 4, 1:20 AM CST | Areal Flood Advisory | LCH | Rapides | 85 min |
| Feb 4, 2:38 AM CST | Marine Dense Fog Advisory | LCH | 9 hr | |
| Feb 4, 3:58 AM CST | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 14 hr |
| Feb 4, 7:07 AM CST | Special Weather Statement | LCH | Beauregard, Vernon | 53 min |
| Feb 4, 7:51 AM CST | Special Weather Statement | LCH | Beauregard, Vernon | 54 min |
| Feb 4, 7:56 AM CST | Special Weather Statement | LCH | Calcasieu | 64 min |
| Feb 4, 8:20 AM CST | Tornado Warning | LCH | Allen, Beauregard | 25 min |
| Feb 4, 8:39 AM CST | Special Weather Statement | LCH | Allen, Rapides | 66 min |
| Feb 4, 8:55 AM CST | Areal Flood Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon | 12 hr |
| Feb 4, 9:36 AM CST | Special Weather Statement | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 54 min |
| Feb 4, 9:47 AM CST | Flash Flood Warning | LCH | Beauregard, Vernon | 3 hr |
| Feb 4, 9:59 AM CST | Areal Flood Advisory | LCH | Calcasieu | 3 hr |
| Feb 4, 10:25 AM CST | River Flood Warning | LCH | Beauregard | 3 days |
| Feb 4, 10:25 AM CST | River Flood Warning | LCH | Allen | 5 days |
| Feb 4, 10:27 AM CST | Special Weather Statement | LCH | Acadia, Avoyelles, Lafayette, Saint Landry | 63 min |
| Feb 4, 11:01 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 29 min |
| Feb 4, 11:25 AM CST | Special Marine Warning | LCH | 65 min | |
| Feb 4, 11:34 AM CST | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Evangeline, Saint Landry | 10 hr |
| Feb 4, 4:08 PM CST | Small Craft Advisory | LCH | 37 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.